Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22048
Title: Reachable set of operators on controlled open quantum systems in a Markovian environment
Authors: Yuan, H 
Issue Date: 2012
Source: Systems and control letters, 2012, v. 61, no. 11, p. 1085-1088
Abstract: In this article, we propose a framework studying all possible operations one can generate at any given time on quantum systems in a Markovian environment. A complete characterization of the operations one can simulate at any given time on a qubit in a unital Markovian environment is given and possible extensions on general cases are discussed.
Keywords: Bilinear control system
Quantum control
Reachable set
Publisher: Elsevier
Journal: Systems and Control Letters 
DOI: 10.1016/j.sysconle.2012.08.001
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Sep 6, 2020

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Sep 22, 2020

Page view(s)

156
Last Week
0
Last month
Citations as of Sep 20, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.